# SDR CA961203020

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cap
- Part number: 206010455103
- Condition: Worn
- Location: Swashplate
- Part time: 15,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SWASHPLATE INSPECTION, GREASE WAS FOUND AROUND THE TOP SEAL. COVER REMOVED AND SEAL AND CAP REPLACED.
